Csaba Sándor
Csaba Sándor
Verified email at math.bme.hu
Title
Cited by
Cited by
Year
Partitions of natural numbers and their representation functions
C Sándor
INTEGERS: ELECTRONIC JOURNAL OF COMBINATORIAL NUMBER THEORY 4 (A18), A18, 2004
412004
Greedy algorithm, arithmetic progressions, subset sums and divisibility
P Erdős, V Lev, G Rauzy, C Sándor, A Sárközy
Discrete mathematics 200 (1), 119-135, 1999
171999
On the number of solutions of the Diophantine equation
C Sándor
Periodica Mathematica Hungarica 47 (1-2), 215-219, 2003
132003
A note on a conjecture of Erdos-Turán
C Sándor
Integers 8, A30, 2008
112008
On minimal additive complements of integers
SZ Kiss, C Sándor, QH Yang
Journal of Combinatorial Theory, Series A 162, 344-353, 2019
102019
Partitions of the set of nonnegative integers with the same representation functions
SZ Kiss, C Sándor
Discrete Mathematics 340 (6), 1154-1161, 2017
102017
An upper bound for Hilbert cubes
C Sándor
Journal of Combinatorial Theory, Series A 114 (6), 1157-1159, 2007
102007
On additive complement of a finite set
SZ Kiss, E Rozgonyi, C Sándor
Journal of Number Theory 136, 195-203, 2014
82014
On a problem of Erdos
C Sandor
journal of number theory 63 (2), 203-210, 1997
81997
Multiplicative bases and an Erdős problem
PP Pach, C Sándor
Combinatorica 38 (5), 1175-1203, 2018
62018
Groups, partitions and representation functions
SZ Kiss, E Rozgonyi, C Sándor
Publicationes Mathematicae Debrecen 85, 425-433, 2014
62014
Range of bounded additive representation functions
C Sándor
Periodica Mathematica Hungarica 42 (1-2), 169-177, 2001
62001
On Sidon sets which are asymptotic bases of order
SZ Kiss, E Rozgonyi, C Sándor
Functiones et Approximatio Commentarii Mathematici 51 (2), 393-413, 2014
52014
Sets with almost coinciding representation functions
SZ Kiss, E Rozgonyi, C Sandor
Bulletin of the Australian Mathematical Society 89 (1), 97-111, 2014
42014
Random Bh sets and additive bases in Zn
C Sándor
Integers: Electronic Journal of Combinatorial Number Theory 7 (A32), A32, 2007
42007
Non-degenerate Hilbert cubes in random sets
C Sándor
Journal de théorie des nombres de Bordeaux 19 (1), 249-261, 2007
42007
On the equationa3+b3+c3=d3
C Sándor
Periodica Mathematica Hungarica 33 (2), 121-134, 1996
41996
An extension of Nathanson’s Theorem on representation functions
E Rozgonyi, C Sándor
Combinatorica 37 (3), 521-537, 2017
32017
On the structure of sets which have coinciding representation functions
SZ Kiss, C Sándor
arXiv preprint arXiv:1702.04499, 2017
32017
On the maximum values of the additive representation functions
SZ Kiss, C Sándor
International Journal of Number Theory 12 (04), 1055-1075, 2016
32016
The system can't perform the operation now. Try again later.
Articles 1–20